# SDR ASAA2022032137756

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,589 hours, 11,105 cycles
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 15702
- Condition: Inoperative
- Location: #1 Engine
- Part time: 20,700 hours, 7,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENG DUCT PRESSURE @ 5 PSI AT IDLE. GROUNDED - YES. ACCOMPLISHED TROUBLESHOOTING ON LEFT ENG PNEU SYS PER B737-900 AMM TASK 36-00-00-860-807 PROCEDURE C. STEPS 1 THRU 6. R & R HIGH STAGE REGULATOR & HIGH STAGE VLV. ACCOMPLISHED IDLE RUN OPS CK GOOD REFERENCED AMM 36-11-06 & 07.
